Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Difficulty sleeping, stress, tiredness, fatigue. Taking adderall, does not make me alert. Causes for lack of sleep?

I have been having a lot of troubles sleeping lately. I am 22 a student and a single mother of a one year old. So I do realize that maybe this is all simply just because I have a lot going on. But I always feel tired, my body constantly feels like I could lay down and fall asleep anywhere. At night even if my daughter sleeps through the night I never do and have a hard time falling asleep- even though my body can t stay awake. I also take adderall on prescription from my psychiatrist and there are times when that doesn t even make me alert. I m wondering if there is something more wrong not allowing me to sleep at anytime and wake up rested- or if it is just because I have so much in my life going on.
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. Sleepless ness is a vast topic with varius aetiologies. Mental stress is the first thing to be considered.
The stress could be due to the fear of chijd may wake up in mid night. or family problems etc. there could be some health problems
like highBP gastric hyper acidity etc. I advise you to consult a physician for diagnosis
Answered: Mon, 2 Jul 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor